| Model Number |
H7493941816220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date, as event date was not provided.
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 16mm synergy xd drug-eluting stent was advanced to treat the lesion.However, during insertion, the delivery device broke in half, and it was 2 feet up from the hub.There were no patient complications reported.